MAUDE Adverse Event Report: NEW WORLD MEDICAL, INC. AHMED CLEARPATH; GLAUCOMA DRAINAGE DEVICE

NEW WORLD MEDICAL, INC. AHMED CLEARPATH; GLAUCOMA DRAINAGE DEVICE
Model Number CP250
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Intraocular Pressure Decreased (4468)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient recovered spontaneously w1 postop.No device problem detected.Serial and lot number was not provided although requested.If additional information is provided an addendum will be filed.
 
Event or Problem Description
Patient's iop dropped from 15 mmhg (baseline) to 2 mmhg d1 postop.Iop increased to 10 mmhg at w1 postop.
 
Additional Manufacturer Narrative
Received the lot number information and completed review of dhr.Product in the reported was manufactured, tested, and released in compliance with new world medical procedures.The reported issue could not be confirmed with the additional information.

Brand Name
AHMED CLEARPATH
Common Device Name
GLAUCOMA DRAINAGE DEVICE
Manufacturer (Section D)
NEW WORLD MEDICAL, INC.
10763 edison court
rancho cucamonga CA 91730
Manufacturer (Section G)
NEW WORLD MEDICAL, INC.
10763 edison court
rancho cucamonga CA 91730
Manufacturer Contact
cristina avalos
10763 edison court
rancho cucamonga, CA 91730
9098705446
MDR Report Key17065177
Report Number1000125279-2023-00021
Device Sequence Number6739063
Product Code KYF
UDI-Device Identifier00892064002348
UDI-Public(01)00892064002348(11)211024(17)231024(10)L0121
Combination Product (Y/N)N
Initial Reporter StateHI
Initial Reporter CountryUS
PMA/510(K) Number
K182518
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 06/05/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/24/2023
Device Model NumberCP250
Device Catalogue NumberCP250
Device Lot NumberL0121
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/06/2023
Supplement Date Received by Manufacturer05/06/2023
Initial Report FDA Received Date06/05/2023
Supplement Report FDA Received Date06/19/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/24/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age86 YR
Patient SexMale
Patient Weight92 KG
Patient EthnicityNon Hispanic
Patient RaceWhite